# SDR DALA1405989218

- Difficulty date: May 26, 2011
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 21,125 hours, 8,589 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Damaged
- Location: Stab Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER HINGE RIB PIVOT BEARING LUG DAMAGE.  REPAIRED IAW AA 5510-01083.
